MathSciNet Relay Station
MathSciNet bibliographic data
MR7437 (4,137f) 30.0X
Spencer, D. C. A function-theoretic identity. Amer. J. Math. 65, (1943). 147–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement